MathSciNet Relay Station
MathSciNet bibliographic data
MR1981537 35K55 (35B45 35K20)
Quittner, Pavol A priori bounds for solutions of parabolic problems and applications. Proceedings of EQUADIFF, 10 (Prague, 2001). Math. Bohem. 127 (2002), no. 2, 329–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement